MathSciNet Relay Station
MathSciNet bibliographic data
MR1670107 62E20 (62F12 62L05)
Bai, Z. D.; Hu, Feifang Asymptotic theorems for urn models with nonhomogeneous generating matrices. Stochastic Process. Appl. 80 (1999), no. 1, 87–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement